Existence, uniqueness and continuity of solutions of integral equations. An addendum

Richard K. Miller, George R Sell

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

This note corrects au error in the continuous dependence theorem of an earlier paper on the subject stated in the title. Here it is shows that the topology of one of the spaces of functions can be modified in order to obtain the desired continuity results.

Original languageEnglish (US)
Pages (from-to)281-286
Number of pages6
JournalAnnali di Matematica Pura ed Applicata, Series 4
Volume87
Issue number1
DOIs
StatePublished - Dec 1 1970

Fingerprint Dive into the research topics of 'Existence, uniqueness and continuity of solutions of integral equations. An addendum'. Together they form a unique fingerprint.

Cite this